# SDR 99ZZZX2488

- Difficulty date: June 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N254JT
- Make and model: Lear 24B
- Aircraft serial: 181
- System (JASC): 3411 · Pitot/Static System
- Part: Valve
- Condition: Wrong Part
- Location: Static System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLESHOOTING PILOT'S SIDE STATIC SYSTEM FOR LEAKS, FOUND THE ALTERNATE STATIC SOURCE CONTROL VALVE WAS NOT THE PROPER LEARJET VALVE.  THE VALVE THAT WAS INSTALLED WAS A HARDWARE STORE VARIETY NATURAL GAS VALVE.  IT WAS FOUND THAT THIS VALVE LEAKED.  IT IS UNKNOWN WHY THIS VALVE WAS INSTALLED.  THE VALVE WAS REPLACED WITH THE CORRECT PART.
